| Model Number |
1550250-18 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Vessel Or Plaque, Device Embedded In (1204)
| Date of Event |
03/18/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat an unspecified lesion during advancement, a 2.5x18 xience sierra stent met resistance with the anatomy and became dislodged.The stent was crushed and embedded with another stent.Nothing further was done and the patient is fine.There was no adverse patient sequela and no clinically significant delay.No additional information was provided.